Posted 28 December 2019 - 02:40 AM
I'm male, 40, and I've had IBS for about 15 years. Two months ago I had antibiotics for an infection. Shortly after, I started taking probiotics (100 billion) and Saccharomyces Boulardii (5 billion). About a week after that, my stomach began making growling noises and I get rumbling and trickling sensations. They happen after eating and drinking and can last a couple of hours, and some occasions they last all night through my sleep and are still there when I wake up. I stopped taking the probiotics when this happened. I also have bloating and gas but no change of bowel habits or loss of weight. I often had bloating and gas before due to IBS. Stool is the same as usual ie not good.
I think I have had similar symptoms before, after taking a new brand of probiotics. However, these symptoms were milder and stopped a couple of days after I stopped the probiotics. But this time the symptoms seem worse and they haven't reduced even 6 weeks after stopping probiotics.
Any suggestions what this might be? Did I overdo the probiotics? Or maybe I caught Candida after the antibiotics?
Suggestions are very welcome.
Thanks in advance.
Posted 28 December 2019 - 12:56 PM
I've had to take antibiotics multiple times for dental problem and it always makes my guts rumble. My dentist recommends taking probiotics to counteract them but never seemed to help me at all.